# SDR 20001018AP001

- Difficulty date: June 11, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N142PA
- Make and model: Gruman G73T
- Aircraft serial: J42
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 112703
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT WATSON ISLAND, THE AIRCRAFT WAS TAXIING, THE PILOT APPLIED REARWARD MOVEMENT TO THE CONTROL YOKE AND FOUND YOKE HAD SEPARATED AT THE Y JOINT OF THE CONTROL YOKE ON THE CAPTAINS SIDE.  MAINTENANCE THEN REPLACED ARM ASSEMBLY PART NR 109316-1.  SYSTEMS WERE RIGGED.  AIRCRAFT RETURNED TO SERVICE.  A FLEET CAMPAIGN IS BEING CARRIED OUT TO REPLACE THE SUBJECT FITTING IN ALL COMPANY AIRCRAFT.  (M)
